# SDR AT9900101

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE AFT HAT SECTION CANTED FRAME AT STA 1089 L-6R CORRODED.  REMOVED HAT SECTION OUTBOARD OF L-6R, ALSO TREATED AND PRIMED CANTED FRAME AT L-10L TO L-10R.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-10-3, 53-01-3, AND 51-11-4.
